| Model Number |
1882969 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The healthcare provider (hcp) reported that the bur broke within 30 seconds and just spun in the handpiece.The second bur broke towards the end of the case and actually came off in the patient and was retrieved with a forcep.There was no injury to the patient but it just stopped spinning and the shaft was fragmented.This is not the first time the burs have snapped but it was the first time one broke off.